# SDR QXEA2015090600453

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 29,391 hours, 30,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FORWARD RIGHT EMERGENCY EXIT COME ON FOR A MOMENT, THEN GO OFF.   CHECKED LIGHTS IAW AMM 33-51-00-710-803, COULD NOT DUPLICATE.  NO DEFECTS NOTED. RETURNED TO SERVICE.
